# SDR QR9R20211227007

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721799433
- Aircraft time: 2,801 hours
- System (JASC): 7600 · Engine Controls
- Part: None
- Part number: B761M5013101
- Part serial: 563
- Condition: Warning Light
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

VAR NR CA LIGHT CAME ON AND WOULD NOT EXTINGUISH WHILE TWIST GRIP IN THE RIGHT POSITION AT A HOVER. THE 4-WAY TRIM APPEARED TO BE WORKING BUT VAR NR CA WILL NOT EXTINGUISH. T/F: VARNR LIGHT REMAINS ILLUMINATED DURING HOVERING FLIGHT AND DOES NOT EXTINGUISH DURING GROUND OR FLIGHT OPERATIONS. FOUND NR TO BE WITH NORMAL RANGES AND ALL OTHER FUNCTIONS OF VARTOMS SYSTEM TO BE NORMAL OR WITHIN SPECIFIED LIMITS OF AMM 05-60-00 6-10. REPLACED VARTOMS MONITOR BOX IAW AMM 76-13-00, 4-2.
